Aa
A
A
A
Close
Dermatology Community
53.5k Members
Avatar universal

Aldara damage

hey im a 20 yr old male. i used aldara for genital warts and it has only made my life worse. i used it for about a month and a half and been off it for about 2 weeks. anyways it did not diminish my warts AND MOST IMPORTANTLY my penis is STILL really red and with a burning sensation and sensitivity down the shaft and base (which is not even where i applied the drug!). I have tried vitamin E oil but have now stopped cuz idk if it helped or made it worse...... I have stopped all forms of sex etc to let it heal (its been awhile)...  Should i be worried about PERMANENT nerve damage and scarring????? i really just wish i had never touched this drug. please help :/
2 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,
Aldara can cause itching, burning, stinging, pain, erythema, peeling or flaking. For this redness and burning sensation, . Do not use any cosmetic products at the sites. You can apply some calamine lotion at the rash as it will help in soothing the skin. Also wear cotton undergarments. Also take oral anti-inflammatory drugs after consulting a dermatologist.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Avatar universal
Same here left scarring around the bottom head
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions